# SDR P5CA2009110501609

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 34,657 hours, 5,407 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LWR AFT CARGO DOOR REAR SIDE UPPER DEPRESSOR SEAL DAMAGED 1/2 X 1/2.  REMOVED/SMOOTH DAMAGED AREA AND APPLIED 2 LAYERS OF SPEED TAPE APPLIED IAW PART 1 OF EO 4453A303 IN ADDITION TO FAA 8110-3 ISSUED 5 NOV 2009.  VISUAL INSP IS REQUIRED AT EVERY FLIGHT LEG UNTIL A PERMANENT REPAIR CAN BE COMPLETED AT THE ACFT'S NEXT A CHECK.
